Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Erratum to: Compactness properties for operators dominated by AM-compact operators
HTML articles powered by AMS MathViewer

by Belmesnaoui Aqzzouz and Aziz Elbour PDF
Proc. Amer. Math. Soc. 137 (2009), 2813-2815 Request permission
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46A40, 46B40, 46B42
  • Retrieve articles in all journals with MSC (2000): 46A40, 46B40, 46B42
Additional Information
  • Belmesnaoui Aqzzouz
  • Affiliation: Département d’Économie, Faculté des Sciences Économiques, Juridiques et Sociales, Université Mohammed V-Souissi, B.P. 5295, Sala Eljadida, Morocco
  • Email: baqzzouz@hotmail.com
  • Aziz Elbour
  • Affiliation: Équipe d’Analyse Fonctionnelle, Département de Mathématiques, Faculté des Sciences, Université Ibn Tofail, B.P. 133, Kénitra, Morocco
  • Email: azizelbour@hotmail.com
  • Received by editor(s): July 25, 2008
  • Received by editor(s) in revised form: December 14, 2008
  • Published electronically: April 2, 2009
  • Communicated by: Nigel J. Kalton
  • © Copyright 2009 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 137 (2009), 2813-2815
  • MSC (2000): Primary 46A40, 46B40; Secondary 46B42
  • DOI: https://doi.org/10.1090/S0002-9939-09-09856-6
  • MathSciNet review: 2497497